3 months on Accutane and still breaking out!! HELP!!!
I've been on Accutane for 3 months!! and my skin has steadily gotten WORSE!! than it was before I started Accutane. It just gets worse and worse everyday. Anyone else experienced this before but have gotten good results in the end??
Check out the other posts here on accutane. You might realize that others have had initial success...maybe two or three times and then it stops working altogether. Bottom line its a drug and eventualy your body builds up enough resistance to it that you either have to find an alternative or increase your dosage. Accutane is too risky a drug to continue increasing the dosage. Up to you!
There is no cure-all for acne. Even with accutane. After 6 months of accutane I still have to used Isotrex to get rid of the breakouts. And after accutane I still have cyst from years ago that are still under my skin.
I'm finishing up my fourth month and i've only JUST cleared up. For some people, it takes 6. Some people don't see any improvement until a month AFTER they finish accutane. Don't freak.
And don't listen to those who tell you it will never work. It's true, for some people it doesn't, it's also true that sometimes it works, and the acne comes back a few months later. BUT, for many, MANY people, Accutane makes and keeps them clear for a good long time.
Fire tip#42 Remember, never pet a burning dog.